Content area

|
|

Når lægemidler udløser lupus i huden

Forfatter(e)
Kathrine Balslev Skovmøller1 & Anette Bygum2

1) Sundhedsvidenskabeligt Fakultet, Syddansk Universitet

2) Hudafdeling I og Allergicentret, Odense Universitetshospital

Ugeskr Læger 2018;180:V04180277

Reference: 
Ugeskr Læger 2018;180:V04180277

Kathrine Balslev Skovmøller & Anette Bygum:

When drugs induce cutaneous lupus erythematosus

Ugeskr Læger 2018;180:V04180277

Drug-induced subacute cutaneous lupus erythematosus (DI-SCLE) is defined as an adverse reaction to continuous use of a culprit drug. The reaction resolves upon drug withdrawal. More than 50 drugs have been linked to DI-SCLE, and it is estimated, that around 20% of the SCLE cases are drug-induced. There are no diagnostic criteria, yet detection of anti-Ro/SSA antibodies combined with erosive/bullous or erythema multiforme/toxic epidermal necrolysis-like lesions, and widespread skin rash seem to be indicative of DI-SCLE. The most common drugs involved are proton pump inhibitors, terbinafine, thiazides and chemotherapeutics.

Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Lars Linnet | 14/12
1 Kommentar
af Lars Lindberg Andersen | 14/12
9 kommentarer
af Niels Ejnar Bie | 14/12
1 Kommentar
af John Erik Bleibach | 14/12
1 Kommentar
af Mogens Stubkjær Hüttel | 14/12
35 kommentarer
af Lene Vejen Christiansen | 13/12
3 kommentarer
af Christian F. Asmussen | 13/12
7 kommentarer
af Brian Jørn Lerche | 12/12
5 kommentarer